MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT GMBH ALINITY S HTLV I/II REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P07-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false repeat reactive alinity s htlv i/ii results on several patients, which were confirmed negative by western blot testing.The results provided were: on (b)(6) 2025, sid (b)(6), initial=1.30 s/co (> or =1.00 s/co=reactive) /repeated=1.38 s/co and 1.46 s/co.On (b)(6) 2025, sid (b)(6), initial=3.39 s/co /repeated=3.78 s/co and 3.43 s/co /repeated on (b)(6) 2025=0.18 s/co (< 1.00 s/co=nonreactive).On (b)(6) 2025, sid(b)(6), initial=1.80 s/co /repeated=reactive (no actual results provided).On (b)(6) 2025, sid (b)(6), initial=1.64 s/co /repeated=reactive (no actual results provided).On (b)(6) 2025, sid (b)(6), initial=3.78 s/co /repeated=reactive (no actual results provided).On (b)(6) 2025, sid (b)(6), initial=1.25 s/co /repeated=reactive (no actual results provided) there was no reported impact to patient management.
 
Event or Problem Description
The customer observed false repeat reactive alinity s htlv i/ii results on several patients, which were confirmed negative by western blot testing.The results provided were: on (b)(6) 2025 sid (b)(6) initial=1.30 s/co (> or =1.00 s/co=reactive) /repeated=1.38 s/co and 1.46 s/co on (b)(6) 2025 sid (b)(6) initial=3.39 s/co /repeated=3.78 s/co and 3.43 s/co /repeated on (b)(6) 2025=0.18 s/co (< 1.00 s/co=nonreactive).On (b)(6) 2025 sid (b)(6) initial=1.80 s/co /repeated=reactive (no actual results provided).On (b)(6) 2025 sid (b)(6) initial=1.64 s/co /repeated=reactive (no actual results provided).On (b)(6) 2025 sid (b)(6) initial=3.78 s/co /repeated=reactive (no actual results provided).On (b)(6) 2025 sid (b)(6) initial=1.25 s/co /repeated=reactive (no actual results provided).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data history of alinity s htlv i/ii, list number, lot 64146be00.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of the manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Review of tracking and trending for the alinity s htlv i/ii assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 64146be00.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.The customer data review for alinity s htlv i/ii reagent, lots 64146be00 was performed.The analysis included initial reactive rates (irr), repeat reactive rates (rrr) and specificity (assuming zero prevalence) at ibr, us whole blood (wb) peer sites.At customer site the specificity performance of lot 64146be00 shows variability but within product requirements.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity s htlv i/ii reagent lot 64146be00.

Brand Name
ALINITY S HTLV I/II REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21514828
Report Number3002809144-2025-00069
Device Sequence Number20823787
Product Code QHM
UDI-Device Identifier00380740117214
UDI-Public(01)00380740117214(17)250630(10)64146BE00
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number06P07-60
Device Lot Number64146BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown